| Model Number |
2AF284 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Nerve Damage (1979)
| Date of Event |
04/12/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product event summary: the data files were returned and analyzed.The data files showed at least 16 applications were performed with balloon catheter 2af284 with lot number 08323, without any issue on the date of the event.A clinical issue (pnp) occurred during the case.There is no indication of relation of adverse event to the performance of the cryo device.The physical product was not returned for analysis.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during a cryo ablation procedure, phrenic nerve palsy (pnp) occurred when ablating the right superior pulmonary vein (rspv).A double-stop maneuver was performed on the console, and the pnp resolved.The case was completed with cryo.However, it was noted that the patient returned to the clinic at a later date with pnp, which is currently unresolved.No further patient complications have been reported as a result of this event.